# SDR IPXA2018062230953

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 18,303 hours, 12,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 17,000 FEET,  DURING DESECNT,  THE FIRST OFFICER'S R1 WINDOW SHATTERED.  EMERGENCY DECLARED, AND LANDED.  R & R THE R1 WINDOW IAW MM 56-11-01-424.
